Alert archive / New York / Flash Flood Warnings in 2023

Flash Flood Warning 7, NWS Albany, NY

July 9, 2023Ulster County, New York

NWS Albany, NY issued this flash flood warning at Jul 9, 2023, 12:39 AM EDT for Ulster County, New York. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2023, 12:39 AM EDT (04:39 UTC)
Expired
Jul 9, 2023, 2:16 AM EDT
In force
97 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

County Ulster County, NY

The radar

The Albany radar (KENX), 81 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2023-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2023-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WGUS51 KALY 090439
FFWALY
NYC111-090745-
/O.NEW.KALY.FF.W.0007.230709T0439Z-230709T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
1239 AM EDT Sun Jul 9 2023

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Central Ulster County in east central New York...

* Until 345 AM EDT.

* At 1239 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Peekamoose, Bull Run and Sundown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4188 7446 4190 7449 4195 7447 4202 7438
      4198 7428 4189 7434 4186 7442 4187 7445
      4188 7445

FLASH FLOOD...RADAR INDICATED

$$

JPV
1 follow-up statement
288 
WGUS71 KALY 090616
FFSALY

Flash Flood Statement
National Weather Service Albany NY
216 AM EDT Sun Jul 9 2023

NYC111-090626-
/O.CAN.KALY.FF.W.0007.000000T0000Z-230709T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ulster NY-
216 AM EDT Sun Jul 9 2023

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL ULSTER COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat.

LAT...LON 4188 7446 4190 7449 4195 7447 4202 7438
      4198 7428 4189 7434 4186 7442 4187 7445
      4188 7445

$$

JPV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 9:50 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jul 8, 9:50 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
950 PM EDT Sat Jul 8 2023

.SYNOPSIS...
Isolated showers and storms should diminish this
evening. All attention then turns to a widespread heavy rainfall
event Sunday afternoon into Monday that could lead to flash
flooding. After this system departs Monday evening, warm weather is
expected through the remainder of the week with additional shower
chances Wednesday through Saturday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Update as of 9:30 PM EDT....Rain chances have dwindled across
the forecast area and will continue to do so with the loss of
daytime heating. Tonight will be quiet, yet still warm and
muggy. With abundant low level moisture remaining, there's a
chance for some patchy mist/fog to develop after midnight,
particularly over the fog prone locations and areas that
experience any extended breaks in the clouds. Going forecast
remains on track. Just made slight adjustments to the hourly
wx, temperature, and dewpoint grids to reflect current
observations and forecast trends. See previous discussion below.

.PREVIOUS[3:55 PM EDT]....A weak frontal boundary draped from
north to south across the eastern portion of our area has helped
to spark showers and thunderstorms along and near our border
with BOX and OKX, as well as in our southern Vermont Counties.
These storms will slowly move to the east-northeast over the
next several hours, so while most of our area will remain dry,
there will be chances for showers and storms continuing into
this evening for western New England and our Mid Hudson Valley
areas. SB CAPE in these areas is over 2500 J/kg per the latest
SPC mesoanalysis, but the overall severe potential is rather low
due to lack of any meaningful deep-layer shear. With very weak
(20 kt or less) flow aloft at 500 mb, storms will be very slow
moving, so the primary risk is for heavy rain. Luckily, most of
our CWA is to the west of this boundary and will continue to see
dry conditions through this evening.

Tonight, showers and storms diminish with the loss of daytime
heating and SB instability. At the same time, upper troughing
over the Great Lakes deepens as it slowly drifts eastwards
towards our area. With falling heights aloft, a few isolated
showers are possible, especially across western areas towards
sunrise. With pockets of elevated instability/slightly negative
showalter values, any showers could produce a few rumbles of
thunder, but severe weather is not expected. While most areas
remain dry, it will be another warm, muggy night with lows in
the mid to upper 60s outside of the high terrain. Patchy fog
and/or low stratus will be possible for areas that see breaks of
clearing tonight.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
The first half of Sunday will be mainly dry, but then all
attention then turns to the potential for heavy rain Sunday into
Monday. Upper troughing deepens over the Great Lakes and a
potent shortwave embedded in the flow becomes negatively tilted
as it tracks around the upper trough. Divergent flow aloft and
a coupled jet structure will further add to the upper forcing
for ascent, which is quite anomalous for July. The upper trough
will be associated with a low-level thermal boundary, and a
surface low develops along this boundary off the Mid-Atlantic
coast in response to the strong upper forcing and tracks south
of our region Sunday night and Monday. An inverted trough will
develop north of the low and will lead to an area of enhanced
low- level convergence and mid- level frontogenesis.

Ahead of the upper trough, deep southerly flow will help advect
anomalously high PWAT values into the region. PWATs will climb
to 1.8-2.0 inches, which is well above the 90th percentile and
approaches the daily max moving average for early-mid July. The
overlap of impressive/unusual moisture and anomalously strong
upper forcing will likely result in periods of very heavy
rainfall where a widespread 1.5-3.0 inches of rain is expected,
with locally higher amounts of up to 4-5 inches possible. This
will likely lead to at least isolated to scattered flash
flooding and minor flooding on some main stem river.
Accordingly, a rare moderate risk for excessive rainfall was
drawn over most of our CWA with the exception of the
Adirondacks. A flash flood watch was also issued from 18z Sunday
to 00z Tuesday. See the hydro discussion below for more
details.

There is some uncertainty regarding exactly where the axis of
heaviest rainfall will set up. Guidance trended west with the
axis of hey rain today, but guidance has struggled with this
over the past few days showing a lack of run-run consistency.
This is due in part to the evolution of today's frontal
boundary and a weak low in the western Atlantic. At this time,
the most likely location for the axis of heaviest rain appear to
be from the Catskills through the Capital District and into
southern Vermont, but additional shifts can be expected over the
next 24 hours.

There is also a secondary threat for some stronger storms
tomorrow, especially during the afternoon, mainly west of the
Hudson River. SBCAPEs increase to around 1500 J/kg and falling
heights aloft should help erode the cap that will be present
during the morning. Deep-layer shear will be modest, but does
increase to 25-30 kt by the mid-afternoon. Per collaboration
with SPC, this area was added to a marginal risk for severe
weather. THe primary hazards with any stronger storms would be
damaging winds, but want to reiterate that the overall sever
threat is much lower than that for flooding.

Monday, the rain begins to move out of our area, especially
south and west of the Capital District, but there is some
uncertainty as to how long the rain will linger in western New
England, especially southern VT. This is due to uncertainty in
if/where the upper trough closes off, and is currently a source
of forecast uncertainty in the model guidance. Will taper PoPs
to slight chance/chance during the afternoon and evening. Monday
night, our NY zones should at least see mainly dry conditions,
although some lingering showers are possible in western
MA/southern VT. Patchy fog is possible Monday night as well.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Long term period begins Tuesday with the upper trough and associated
surface low continuing to pull away to the northeast. There could be
a couple lingering showers with the upper trough, mainly in southern
VT. The rest of the region should be fairly dry as upper shortwave
ridging builds in from the west and surface high pressure noses in
from the southwest. Highs will be in the mid 80s, but dew points
will be slightly lower, so it will not feel quite as humid as the
previous few days. Tuesday night remains mainly dry with lows in the
upper 50s for the terrain to mid 60s for valley areas.

Wednesday through Friday...This portion of the long term will be
dominated by an very large and anomalous upper low located over
south-central Canada. A slow moving cold/stationary front associated
with this feature will be located to our west, and will gradually
track towards/through our region during this timeframe. However,
there are significant differences in how progressive this front will
be. The front, combined with multiple shortwaves rotating around the
parent upper low, will lead to chances for shower and thunderstorms
each day Wed-Fri, but the timing and magnitude of any showers/storms
is highly uncertain at this point. Generally, Wednesday chances for
showers/storms look lowest on Wednesday and increase for Thursday-
Friday as the front gets closer. Will continue to cap PoPs at chance
until there is better agreement on the progression of the cold
front. Each day will be warm and humid, with highs in the mid to
upper 80s and lows mainly in the 60s.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
Through 00z/Mon...Shower chances have ended and VFR conditions
remain in place at all TAF sites. Tonight will be another night of
patchy low clouds and/or fog at all sites. Will include a reduction
to IFR/LIFR conditons at all sites except will include VCFG and MVFR
vsbys at KALB where confidence is a bit lower. Trends will have to
be monitored throughout the night.

A return to VFR conditions is expected for most areas Sunday morning
into the afternoon (though lingering MVFR cigs is possible at KPSF).
Next system approaches in the afternoon with showers and possible
thunderstorms toward the end of the TAF period. Will include SHRA
and MVFR vsbys at 20-21z/Sun with PROB30 groups for possible heavy
thunderstorms until 00z/Mon. IFR vsbys could occur in pockets of
heavier rainfall. Arrival time of precipitation may need to be
adjusted in later TAF updates.

Wind will trend calm tonight, then be out of the southeast at 4-8 kt
on Sunday.

Outlook...

Sunday Night: High Operational Impact. Definite RA...TSRA.
Monday: High Operational Impact. Likely SHRA...TSRA.
Monday Night: Moderate Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday Night: Low Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.HYDROLOGY...
Widespread heavy rain is expected Sunday through Monday with
the Sunday night through Monday morning period most favored. A
flash flood watch has been issued from 2 PM Sunday through 8 PM
Monday for the entire forecast area with the exception of the
Adirondacks and western Mohawk Valley. WPC has included this
area in a moderate risk for excessive rainfall, with a slight
risk for the areas outside the flood watch. Minor flooding is
expected on a handful of main-stem rivers, mainly in western New
England.

Ensemble guidance shows high probabilities of greater than 1
inch of rain across most of the forecast area, with areas in the
axis of heaviest rainfall potentially seeing 2-3 inches of rain
or more in a 6-12 hour period.

Guidance also hints at the potential for some training convection
Sunday night - Monday morning as cloud-layer flow becomes
parallel to the frontal boundary. The environment will feature
rich moisture with warm cloud depth heights >10kft. While
instability is not overly impressive, it appears sufficient to
maintain convection and generate high rainfall rates, especially
with unusually strong synoptic forcing for ascent. Antecedent
moist soil conditions will increase the likelihood of flooding
and flash flooding.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch from Sunday afternoon through Monday evening for
     CTZ001-013.
NY...Flood Watch from Sunday afternoon through Monday evening for
     NYZ040>043-047>054-058>061-063>066-083-084.
MA...Flood Watch from Sunday afternoon through Monday evening for
     MAZ001-025.
VT...Flood Watch from Sunday afternoon through Monday evening for
     VTZ013>015.

&&

SYNOPSIS...Main
NEAR TERM...Evbuoma/Main
SHORT TERM...Main
LONG TERM...Main
AVIATION...Rathbun
HYDROLOGY...
Hazardous weather outlook, Jul 8, 4:00 PM EDT, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
400 PM EDT Sat Jul 8 2023

CTZ001-013-MAZ001-025-NYZ040>043-047>054-058>061-063>066-083-084-
VTZ013>015-091100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
400 PM EDT Sat Jul 8 2023

...FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, there is a chance for thunderstorms Thursday and
Friday, mainly in the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NYZ032-033-038-039-082-091100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Northern Fulton-
400 PM EDT Sat Jul 8 2023

This Hazardous Weather Outlook is for eastern New York.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Widespread rain and thunderstorms are expected Sunday through
Monday. Thunderstorms will likely produce heavy rain at times, which
may result in flooding of urban and low lying areas. Flash flooding
is possible for areas that see repeated heavy downpours or training
convection. If expected rainfall amounts increase, then the flood
watch could be expanded to include this area.

In addition, there is a chance for thunderstorms Thursday and
Friday, mainly in the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jul 8, 11:11 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Albany NY
1111 PM EDT Sat Jul 8 2023

NYZ063-090400-
Western Ulster NY-
1111 PM EDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of central Ulster
County through MIDNIGHT EDT...

At 1110 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grahamsville, or 12 miles northwest of Ellenville, moving northeast
at 20 mph.

HAZARD...Winds in excess of 30 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause ponding of water
         on roads.

Locations impacted include...
Woodland Valley Campground, West Shokan, Olivebridge, Denning,
Ashokan, Cherrytown, Samsonville, Palentown, Sundown, Oliverea,
Pacama, Brodhead, Liebhardt, Woodland, Branch, Greenfield Park,
Boiceville, Frost Valley, Lackawack and Peekamoose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized ponding of water.

&&

LAT...LON 4177 7455 4184 7448 4188 7445 4193 7458
      4212 7442 4194 7414 4192 7414 4172 7448
TIME...MOT...LOC 0310Z 226DEG 19KT 4184 7451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

JPV
Special weather statement, Jul 9, 12:21 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
1221 AM EDT Sun Jul 9 2023

NYZ058-063-064-090500-
Western Ulster NY-Western Greene NY-Eastern Ulster NY-
1221 AM EDT Sun Jul 9 2023

...A strong thunderstorm will impact portions of northeastern Ulster
and south central Greene Counties through 100 AM EDT...

At 1221 AM EDT, Doppler radar was tracking a strong thunderstorm over
Mount Tremper, or 13 miles south of Hunter, moving northeast at 15
mph.

HAZARD...Winds in excess of 30 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause ponding of water.

Locations impacted include...
Saugerties, Hunter, Woodstock, Woodland Valley Campground, West
Hurley, West Shokan, Kenneth L Wilson Campground, Mount Tremper,
Lanesville, Olivebridge, Phoenicia, Veteran, Centerville,
Tannersville, Ashokan, Canoe Hill, Quarryville, Glenford, Manorville
and Katsbaan.

This includes Interstate 87 near exit 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized ponding of water.

&&

LAT...LON 4202 7437 4225 7423 4209 7392 4209 7393
      4190 7425
TIME...MOT...LOC 0421Z 221DEG 13KT 4201 7425

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

JPV
Special weather statement, Jul 9, 12:31 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Albany NY
1231 AM EDT Sun Jul 9 2023

NYZ058-063-064-090515-
Western Ulster NY-Western Greene NY-Eastern Ulster NY-
1231 AM EDT Sun Jul 9 2023

...A strong thunderstorm will impact portions of northeastern Ulster
and south central Greene Counties through 115 AM EDT...

At 1230 AM EDT, Doppler radar was tracking a strong thunderstorm over
Kenneth L Wilson Campground, or 12 miles south of Hunter, moving
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause ponding of water.

Locations impacted include...
Hunter, Woodstock, Woodland Valley Campground, West Hurley, Kenneth L
Wilson Campground, Mount Tremper, Lanesville, Phoenicia, North-South
Lake Campground, Veteran, Centerville, Tannersville, Ashokan,
Quarryville, Glenford, Manorville, Katsbaan, Shultis Corners, Haines
Falls and Woodland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized ponding of water on roads.

&&

LAT...LON 4204 7436 4227 7416 4219 7404 4217 7404
      4216 7403 4216 7400 4212 7394 4193 7419
TIME...MOT...LOC 0430Z 221DEG 13KT 4203 7422

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 11:11 PM EDTSpecial Weather StatementALYUlster49 min
Jul 9, 12:01 AM EDTAreal Flood AdvisoryALYUlster119 min
Jul 9, 12:21 AM EDTSpecial Weather StatementALYUlster39 min
Jul 9, 12:31 AM EDTSpecial Weather StatementALYUlster44 min
Jul 9, 1:07 PM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Jul 9, 1:32 PM EDTFlash Flood WarningALYUlster3 hr
Jul 9, 1:59 PM EDTAreal Flood AdvisoryALYUlster4 hr
Jul 9, 2:17 PM EDTSpecial Weather StatementALYGreene28 min
Jul 9, 2:33 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Jul 9, 2:35 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington40 min
Jul 9, 2:38 PM EDTSpecial Weather StatementALYAlbany37 min
Jul 9, 2:40 PM EDTSevere Thunderstorm WarningALYAlbany, Greene35 min
Jul 9, 2:58 PM EDTAreal Flood AdvisoryALYRensselaer, Washington3 hr
Jul 9, 3:09 PM EDTSevere Thunderstorm WarningALYAlbany, Greene36 min
Jul 9, 3:13 PM EDTFlash Flood WarningALYRensselaer, Saratoga, Washington3 hr
Jul 9, 3:15 PM EDTSevere Thunderstorm WarningALYAlbany, Schenectady45 min
Jul 9, 3:24 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington36 min
Jul 9, 3:29 PM EDTAreal Flood AdvisoryALYAlbany, Columbia, Greene, Rensselaer, Saratoga, Schenectady2 hr
Jul 9, 3:34 PM EDTAreal Flood AdvisoryALYGreene2 hr
Jul 9, 3:38 PM EDTAreal Flood AdvisoryALYWashington3 hr
Jul 9, 3:50 PM EDTFlash Flood WarningALYDutchess103 min
Jul 9, 3:53 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga37 min
Jul 9, 4:05 PM EDTSpecial Weather StatementALYSaratoga25 min
Jul 9, 4:08 PM EDTSpecial Weather StatementALYWarren37 min
Jul 9, 4:15 PM EDTAreal Flood AdvisoryALYDutchess, Ulster3 hr
Jul 9, 4:40 PM EDTSpecial Weather StatementALYWashington35 min
Jul 9, 4:58 PM EDTAreal Flood AdvisoryALYFulton, Montgomery, Saratoga, Schenectady108 min
Jul 9, 5:03 PM EDTFlash Flood WarningALYDutchess2 hr
Jul 9, 5:27 PM EDTAreal Flood AdvisoryALYFulton, Hamilton2 hr
Jul 9, 5:27 PM EDTSpecial Weather StatementALYFulton33 min
Jul 9, 5:41 PM EDTAreal Flood AdvisoryALYDutchess2 hr

Nearby

Flash Flood Warnings in New York, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.